標題: DISCRETE GAUGE STATES AND W(INFINITY) CHARGES IN C=1 2D GRAVITY
作者: CHUNG, TD
LEE, JC
電子物理學系
物理研究所
Department of Electrophysics
Institute of Physics
公開日期: 4-五月-1995
摘要: We give a general formula for gauge states at the discrete momenta in Liouville theory. These discrete gauge states carry the w(infinity) charges. As in the case of the 26D (or 10D) string theory, they are decoupled from the correlation functions and can be considered as the symmetry parameters in the old covariant quantization of the theory.
URI: http://hdl.handle.net/11536/1926
ISSN: 0370-2693
期刊: PHYSICS LETTERS B
Volume: 350
Issue: 1
起始頁: 22
結束頁: 27
顯示於類別:期刊論文